MAUDE Adverse Event Report: PHONAK AG PHONAK AUDÉO B90-R; ITE HEARING AID, PRODUCT CODE: OSM

PHONAK AG PHONAK AUDÉO B90-R; ITE HEARING AID, PRODUCT CODE: OSM
Model Number 050-0237-P5
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No deviation in device production process has been identified.The device analysis was not performed because the reportable information was unknown at the time of repair.The customer receives a free-of-charge replacement of the faulty cshell earpiece.Reported adverse event known and documented in the labeling.
 
Event or Problem Description
The patient has been using phonak audéo b90-r hearing aid with a custom cshell earpiece.Cerustop bushing of the earpiece got disengaged from the cshell while in use and remained in the patient's ear.The patient required medical intervention under general anesthesia to remove the part from the ear.General anesthesia was required due to the fact that the part was located too close to the eardrum in the ear canal.The patient did not suffer any injury as the result of this event.The patient has successfully recovered from the intervention and resumed the use of the device.

Brand Name
PHONAK AUDÉO B90-R
Common Device Name
ITE HEARING AID, PRODUCT CODE: OSM
Manufacturer (Section D)
PHONAK AG
laubisrütistrasse 28
stäfa, zurich, che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key14218880
Report Number3005085999-2021-00002
Device Sequence Number4208266
Product Code OSM
UDI-Device Identifier07613275475881
UDI-Public07613275475881
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number050-0237-P5
Device Catalogue Number050-0237-P5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale